Follow
Jose Ramon Madrid Padilla
Title
Cited by
Cited by
Year
Derivative bounds for fractional maximal functions
E Carneiro, J Madrid
Transactions of the American Mathematical Society 369 (6), 4063-4092, 2017
892017
Endpoint Sobolev and BV continuity for maximal operators
E Carneiro, J Madrid, LB Pierce
Journal of Functional Analysis 273 (10), 3262-3294, 2017
672017
Sharp inequalities for the variation of the discrete maximal function
J Madrid
Bulletin of the Australian Mathematical Society 95, no. 1 (2017), 94-107., 2015
532015
The variation of the fractional maximal function of a radial function
H Luiro, J Madrid
International Mathematics Research Notices 2019 (17), 5284-5298, 2019
382019
Endpoint Sobolev and BV continuity for maximal operators, II
J Madrid
Revista Matemática Iberoamericana 35, no 7 (2019) 2151-2168, 2017
282017
Regularity of the centered fractional maximal function on radial functions
D Beltran, J Madrid
To appear in Journal of Functional Analysis - arXiv preprint arXiv:1911.00065, 2019
222019
Endpoint sobolev continuity of the fractional maximal function in higher dimensions
D Beltran, J Madrid
To appear in IMRN - arXiv preprint arXiv:1906.00496, 2019
222019
One-sided band-limited approximations of some radial functions
F Gonçalves, M Kelly, J Madrid
Bulletin of the Brazilian Mathematical Society, New Series 46, 563-599, 2015
122015
Decoupling for fractal subsets of the parabola
A Chang, J de Dios, R Greenfeld, A Jamneshan, ZK Li, J Madrid
https://arxiv.org/abs/2012.11458, 2020
92020
Sunrise strategy for the continuity of maximal operators
E Carneiro, C González-Riquelme, J Madrid
Journal d'Analyse Mathématique 148 (1), 37-84, 2022
82022
Continuity of the gradient of the fractional maximal operator on
D Beltran, C González-Riquelme, J Madrid, J Weigt
arXiv preprint arXiv:2102.10206, 2021
82021
Improving estimates for discrete polynomial averages
R Han, V Kovač, MT Lacey, J Madrid, F Yang
Journal of Fourier Analysis and Applications 26 (3), 42, 2020
82020
Sharp inequalities for maximal operators on finite graphs
C González-Riquelme, J Madrid
The Journal of Geometric Analysis 31, 9708-9744, 2021
72021
On optimal autocorrelation inequalities on the real line
J Madrid, JPG Ramos
To appear in Communications on Pure and Applied Analysis - arXiv preprint …, 2020
72020
Positive and negative square energies of graphs
A Abiad, L De Lima, DN Desai, K Guo, L Hogben, J Madrid
arXiv preprint arXiv:2303.11930, 2023
62023
Additive energies on discrete cubes
J de Dios Pont, R Greenfeld, P Ivanisvili, J Madrid
Discrete analysis, 2023
42023
A new proof of the description of the convex hull of space curves with totally positive torsion
J de Dios Pont, P Ivanisvili, J Madrid
arXiv e-prints, arXiv: 2201.12932, 2022
42022
An uncountable ergodic Roth theorem and applications
P Durcik, R Greenfeld, A Iseli, A Jamneshan, J Madrid
arXiv preprint arXiv:2101.00685, 2021
32021
Mixed Norm l2 Decoupling for Paraboloids
S Dasu, H Jung, ZK Li, J Madrid
International Mathematics Research Notices 2023 (20), 17972-18000, 2023
22023
On sharp isoperimetric inequalities on the hypercube
D Beltran, P Ivanisvili, J Madrid
arXiv preprint arXiv:2303.06738, 2023
22023
The system can't perform the operation now. Try again later.
Articles 1–20